# SDR SWAA2023041415637

- Difficulty date: March 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 RBL 2 AT FWD GALLEY AREA 2023-185233<[01] REPLACED WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 RBL 2 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 20 AND REV - SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 RBL 2 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 20 AND REV - RII;SEE INDIVIDUAL SIGN-OFF BELOW.
